Dear mayadpaloma, The swelling should dissipate in the coming days if you have any increased swelling or pain in the lips I would see your injecting physician for a follow up appointment for a proper diagnosis. Cold compresses may help in the interim. Best regards, Michael V. Elam, M.D.
Swelling and bruising is common after lip injections. Be patience to see final results.
Thank you for your question and
photo. The skin and tissue of the lips are very thin and sensitive, and this
kind of reaction is common after lips are injected with filler. The bruising
and swelling you’re experiencing will likely dissipate over the next several
days and may take up to 7 to 10 days to fully improve. In the meantime, use
cold compresses to help alleviate the swelling and any discomfort you’re
having. The fact that you liked the results immediately after injections is
encouraging and leads me to believe that you will be pleased with your lips
after the swelling and bruising subside. If you’re still experienced these
symptoms after about 10 days post-injections, visit you doctor for a follow-up
Thank you for your question in regards to Juvederm. Bruising and swelling is very common after injections, especially in the lips. It may take up to two weeks for swelling and bruising to subside, and for you to notice full correction. In the meantime, applying ice can help reduce your swelling. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.
I hope this helps.
Lip swelling after fillers
It is common to have swelling of the lips for up to a week after the lip treatment with fillers. Be patient and they should settle down. you can also apply ice that day to help diminish the swelling. Apply a little ice but don't do it for long periods. If the swelling persists after a week return to your injector for evaluation.
Swelling universally see with Juvederm to lips
This swelling is almost universally seen with all lip fillers including Juvederm and Restylane. It takes 4-7 days before settling down, so I would not be worried.
I always pre-warn my patents that they will hate their lips for the first one week, then things settle, and you will love them. Be patient.
All the best,
Dr Davin Lim
Laser and aesthetic dermatologist
It is common to have swelling days to weeks after filler injections. Please have patience. If you are concerned after 2-3 weeks then see your physician. Best, Dr. Emer.
Should I be worried about this level of swelling the day after Juvederm injections?
Thank you for your question and photographs. I can understand your concern but as the tissues of the lips are quite thin it is common to have them develop swelling after injections, as well as due to the Juvederm filler material. This swelling and bruising will steadily improve with time to leave you long-term results at about two weeks but you can help yourself by using cool compresses to your lips and with sleeping with a few extra pillows behind your back initially to limit swelling. Hope this helps.
Swelling of lips after juvederm is normal
It is very normal to swell for about 2-3 days after injecting any filler into the lips. Unfortunately some people have it even a little longer, though not common. If there is a bruise/hematoma, then the swelling can last 7-10 days.
Lips after Juvederm injection
It is likely that you have bruising after your injection. This typically resolves within a few days. If you have concerns, you should go back to see your injector.
It is normal to have more swelling the day after the injection. Your bruises and the swelling should subside within a week. Gentle ice application will help. So far the lips look great! Congratulations on your procedure!